Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata in my paper: ``On a special class of polynomials'' [Trans. Amer. Math. Soc. 35 (1933), no. 3, 559-584; 1501703]


Author: Oystein Ore
Journal: Trans. Amer. Math. Soc. 36 (1934), 275
MSC: Primary 16S99
Original Article: Trans. Amer. Math. Soc. 35 (1933), 559-584.
MathSciNet review: 1501741
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16S99

Retrieve articles in all journals with MSC: 16S99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501741-9
Article copyright: © Copyright 1934 American Mathematical Society